Frequency bandwidth of half-wave impedance repeater

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/95803

Show full item record


Title: Frequency bandwidth of half-wave impedance repeater
Author: Dvorský, Marek
Michalek, Libor
Tomis, Martin
Date issue: 2012
Citation: Advances in electrical and electronic engineering. 2012, vol. 10, no. 4, p. 235-239.
URI: http://hdl.handle.net/10084/95803
URI: http://advances.utc.sk/index.php/AEEE/article/view/706/802
ISSN: 1804-3119
Type: article
Document version: publishedVersion
Access rights: openAccess
Rights: © Vysoká škola báňská - Technická univerzita Ostrava
Creative Commons Attribution 3.0 Unported (CC BY 3.0)

Files in this item

Files Size Format View Description
AEEE-706-3713-1-PB-dvorsky.pdf 600.3Kb PDF View/Open publishedVersion

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics